Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a 12 year old female patient with no pertinent medical history and no drug reactions/allergies, who on 08-JUN-2010 was vaccinated with the first dose of GARDASIL (Lot # 662304/1013Y). Concomitant therapy included VAQTA (Lot # 667827/0416Z), diphtheria toxoid (+) pertussis acellular vaccine (unspecified) (+) tetanus toxoid and MENACTRA. On 09-JUN-2010 the patient experienced severe stomach ache, constipation, pain on the right side and joint pain after receiving GARDASIL. The patient went to ER and the final diagnosis was mesenteric adenitis with post infectious arthritis and was hospitalized. The patient had some blood tests performed (results not provided). At the time of the report, the patient''s arthritis continued and the outcome for mesenteric adenitis was unknown. The physician said that experience was considered to be disabling as it had kept the patient from participating in sports. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166